Alert archive / Maine / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS Caribou, ME
NWS Caribou, ME issued this severe thunderstorm warning at Aug 1, 2015, 2:06 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2015, 2:06 PM EDT (18:06 UTC)
- Expired
- Aug 1, 2015, 3:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Caribou, ME
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Penobscot County, ME, Piscataquis County, ME
The radar
The Caribou radar (KCBW), 150 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 2:30 PM EDT | TSTM WND DMG | Brownville, ME | |
| Aug 1, 2:45 PM EDT | HAIL 1 | Sebec, ME | TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 6.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1752 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
772
WUUS51 KCAR 011806
SVRCAR
MEC019-021-011900-
/O.NEW.KCAR.SV.W.0039.150801T1806Z-150801T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
206 PM EDT SAT AUG 1 2015
THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
CENTRAL PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
* UNTIL 300 PM EDT
* AT 204 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONSON...OR
8 MILES NORTHWEST OF GUILFORD...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MILLINOCKET...DOVER-FOXCROFT...DEXTER...GREENVILLE...GUILFORD...
HOWLAND...BROWNVILLE JUNCTION...MILO...EAST MILLINOCKET...MONSON...
BLANCHARD...LAKE VIEW PLANTATION...EBEEMEE...KINGSBURY
PLANTATION...FRENCHTOWN...ELLIOTTSVILLE...WHITE CAP MOUNTAIN...
ORNEVILLE...LICOLN TOWNSHIP AND ENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4562 6969 4567 6862 4522 6848 4506 6935
4507 6935 4507 6938 4505 6950 4504 6950
4501 6962 4510 6965 4561 6970
TIME...MOT...LOC 1804Z 257DEG 47KT 4525 6952
HAIL...1.00IN
WIND...60MPH
$$
NORCROSS1 follow-up statement
078
WWUS51 KCAR 011839
SVSCAR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
239 PM EDT SAT AUG 1 2015
MEC019-021-011900-
/O.CON.KCAR.SV.W.0039.000000T0000Z-150801T1900Z/
PISCATAQUIS ME-PENOBSCOT ME-
239 PM EDT SAT AUG 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN PISCATAQUIS AND CENTRAL PENOBSCOT COUNTIES...
AT 238 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAKE VIEW
PLANTATION...OR 7 MILES EAST OF BROWNVILLE JUNCTION...MOVING EAST AT
50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MILLINOCKET...DOVER-FOXCROFT...DEXTER...GREENVILLE...GUILFORD...
HOWLAND...BROWNVILLE JUNCTION...MILO...EAST MILLINOCKET...MONSON...
BLANCHARD...LAKE VIEW PLANTATION...EBEEMEE...KINGSBURY PLANTATION...
FRENCHTOWN...ELLIOTTSVILLE...WHITE CAP MOUNTAIN...ORNEVILLE...LICOLN
TOWNSHIP AND ENFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4562 6969 4567 6862 4522 6848 4506 6935
4507 6935 4507 6938 4505 6950 4504 6950
4501 6962 4510 6965 4561 6970
TIME...MOT...LOC 1838Z 257DEG 47KT 4535 6891
HAIL...1.00IN
WIND...60MPH
$$
NORCROSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 12:30 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Aug 1, 12:30 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1230 PM EDT SAT AUG 1 2015 .SYNOPSIS... A SERIES OF UPPER LEVEL DISTURBANCES WILL MOVE ACROSS THE REGION THIS WEEKEND BRINGING SHOWERS AND THUNDERSTORMS. A COLD FRONT IS EXPECTED TO APPROACH THE REGION MONDAY NIGHT AND MOVE ACROSS THE AREA ON TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... 1225 PM UPDATE...PRECIPITATION CONTINUES TO MOVE EASTWARD EARLY THIS AFTERNOON. WE CURRENTLY SEE A LARGE AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING ACROSS AROOSTOOK AND NORTHERN PENOBSCOT AND PISCATAQUIS COUNTIES, SLIDING EASTWARD. IN ADDITION, WE'RE STARTING TO SEE POP UP SHOWERS DEVELOPING ACROSS THE CENTRAL HIGHLANDS AND INTERIOR DOWNEAST. THIS CONVECTION WILL CONTINUE THROUGH THE AFTERNOON AS AN UPPER SHORTWAVE APPROACHES FROM THE WEST AND DAYTTIME HEATING CONTINUES. LATEST SPC MESOSCALE ANALYSIS SHOWS SB CAPES UP T0 1000 J/KG AND 30-45KT OF 0-6KM SHEAR. STILL EXPECT SOME THUNDERSTORMS HAVE THE POTENTIAL OF PRODUCING GUSTY WINDS AND HAIL, WITH A FEW POSSIBLY REACHING SEVERE LEVELS. THE FORECAST PRETTY MUCH HAS ALL THIS COVERED. MAIN CHANGES WITH THIS UPDATE WERE TO ADJUST POPS TO CURRENT RADAR TRENDS AND ADJUST TEMPERATURES WITH LATEST OBSERVATIONS. NO OTHER CHANGES WERE NEEDED. PREVIOUS DISCUSSION...FOCUS CONTINUES TO BE ON CONVECTION TODAY. CONFIDENCE IS BUILDING THAT SOME CELLS COULD GO SEVERE. MORE ON THIS BELOW. 06Z SURFACE ANALYSIS HAD WEAK HIGH PRES RIDGE TO THE E W/SFC FRONT MOVING TOWARD QUEBEC. SOME LIGHT SHOWERS HAD SHOWN UP EARLIERMOVING ACROSS THE W BUT DISSIPATED. IR SATELLITE IMAGERY SHOWED AREA OF CLOUDS MOVING NE ACROSS NORTHERN NYS INTO SOUTHERN QUEBEC. FURTHER E, MAINLY CLEAR CONDITIONS. STRONG VORTICITY MAX CAN BE SEEN SPINNING WEST OF THE QUEBEC PROVINCE. THE ATMOSPHERE IS POISED TO DESTABILIZE THIS MORNING W/HEATING. LATEST MODEL SOUNDINGS(GFS/NAM/WRF) INDICATE SB/MU CAPES TO HIT 1500+ JOULES BY EARLY AFTERNOON ACROSS MUCH OF THE CWA. LIS DROP TO A RANGE OF -3 TO -6. ENOUGH MOISTURE APPEARS TO BE AVAILABLE THROUGH 700MBS W/AN INVERTED V IN THE LLVLS. 0-6KM SHEAR TO BE 30+ KTS W/GOOD COLD POOL ALOFT. THEREFORE, AS THE FRONT AND ASSOCIATED VORTICITY MAX MOVES INTO THE REGION, SHOWERS AND SOME STRONG THUNDERSTORMS WILL INITIATE BY EARLY AFTERNOON ACROSS THE NORTH-CENTRAL AREAS W/DECENT LAPSE RATES OF 6.5+ C/KM IN THE MID LEVELS. HAIL IS A GOOD BET W/THE DRY AIR ALOFT AND COLD POOL. PLUS HAIL CAPE WAS SHOWN TO BE AROUND 400+ JOULES WHICH IS IN THE RANGE FOR HAIL. WIND GUSTS ARE BE A CONCERN DUE TO THE SHEAR AND A DECENT JETSTREAK AT THE 700MBS FORECAST TO SLIDE ACROSS THE REGION. STORM STRUCTURE WILL BE MULTICELLULAR W/A FEW CELLS REACHING NEAR SUPER CELLS LIMITS IF STORMS CAN STAY ORGANIZED. OTHER PARAMETERS TO SUPPORT POSSIBLE SEVERE TSTMS ARE TOTAL TOTALS HIT 50+ AND THE SHOWALTER INDEX DROPS TO -2. SPC HAS KEPT THE CWA IN A MARGINAL RISK FOR A FEW STORMS TO GO SEVERE W/LARGE HAIL AND STRONG WIND GUSTS THE MAIN THREAT. THE FIRST SET OF ACTION WILL MOVE ACROSS NORTH-CENTRAL AREAS BY EARLY AFTERNOON W/A 2ND AREA ACROSS THE INTERIOR DOWNEAST INTO WASHINGTON COUNTY. PER COLLABORATION W/GYX, KEPT ENHANCED WORDING FOR HAIL AND WIND GUSTS EXCEPT FOR THE COAST AS A SEA BREEZE SETS UP BY EARLY AFTERNOON SHUTTING DOWN THE STRONG CONVECTIVE THREAT. THIS SEA BREEZE COULD BE A PLAYER IN STRENGTHENING CONVECTION AS IT COULD INTERACT W/CELLS MOVING ACROSS THE INTERIOR DOWNEAST. THE HAZARDOUS WEATHER OUTLOOK WILL BE UPDATED THIS MORNING TO REFLECT THE SEVERE POTENTIAL. FOR TONIGHT, ACTIVITY IS EXPECTED TO WIND DOWN AND SHIFT E IN THE EVENING AS THE FRONT AND UPPER SUPPORT MOVE INTO NEW BRUNSWICK. PARTIAL CLEARING AND COOLER LATER IN THE EVENING. THIS COULD ALLOW FOR FOG FORMATION ESPECIALLY IN AREAS THAT RECEIVED RAINFALL. CLOUDS WILL BEGIN TO MOVE TOWARD THE WESTERN AREAS BY EARLY SUNDAY MORNING IN ADVANCE OF THE NEXT DISTURBANCE REFERENCED IN THE SHORT TERM SECTION. && .SHORT TERM /SUNDAY THROUGH MONDAY/... AT THE START OF THE PERIOD A 500 MB LOW WILL BE SITUATED NEAR HUDSON BAY. THIS WILL KEEP A WESTERLY FLOW ALOFT ACROSS THE REGION ON SUNDAY. A WEAK UPPER LEVEL DISTURBANCE WILL CROSS THE REGION ON SUNDAY. THIS WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS, MAINLY TO NORTHERN AREAS DURING SUNDAY, OTHERWISE EXPECT PARTLY TO MOSTLY SUNNY SKIES ACROSS THE REGION. HIGH TEMPERATURES ON SUNDAY WILL RANGE FROM THE MID 70S NORTH AND UPPER 70S TO NEAR 80 DOWNEAST, BUT IT WILL BE COOLER ALONG THE COAST. SUNDAY NIGHT WILL BE DRY WITH PARTLY CLOUDY SKIES EXPECTED. LOWS WILL RANGE FROM THE UPPER 50S TO AROUND 60. THE UPPER LOW OVER HUDSON BAY AT THE START OF THE PERIOD WILL BEGIN TO DROP INTO THE UPPER GREAT LAKES REGION WITH NORTHERN MAINE STILL ON THE WESTERN PERIPHERY OF AN UPPER RIDGE. AN APPROACHING COLD FRONT WILL REMAIN WEST OF THE REGION THROUGH MONDAY. THIS SHOULD ALLOW HIGH TEMPERATURES TO CLIMB INTO THE 80S ACROSS MOST OF THE REGION AWAY FROM THE COAST. SHOWERS AND THUNDERSTORMS WITH THE APPROACHING COLD FRONT WILL START TO AFFECT WESTERN MAINE BY MONDAY AFTERNOON. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE AFOREMENTIONED COLD FRONT WILL BE ONGOING AT THE BEGINNING OF THE PERIOD. SHOWERS AND THUNDERSTORMS MAY LINGER WELL INTO THE NIGHT ACROSS EASTERN AREAS AS THE FRONT SLOWLY MOVES EAST. MONDAY NIGHT WILL BE MILD WITH LOWS MAINLY IN THE 60S. THE COLD FRONT WILL MOVE EAST OF THE COAST TUESDAY MORNING BUT A SECONDARY COLD FRONT IS EXPECTED TO CROSS THE AREA DURING TUESDAY AFTERNOON WITH ANOTHER CHANCE FROM SHOWERS OR AN ISOLATED THUNDERSTORM. THE SECONDARY FRONT WILL MOVE EAST TUESDAY NIGHT WITH A COOLER AND DRIER AIR MASS TO FOLLOW FOR TUESDAY NIGHT AND WEDNESDAY. THERE WILL BE A CONTINUED CHANCE FOR SHOWERS ON WEDNESDAY WITH THE UPPER LEVEL TROF ACROSS THE AREA. THE UPPER TROF WILL MOVE EAST OF THE REGION WEDNESDAY NIGHT AND THURSDAY. THIS SHOULD ALLOW FOR DRY WEATHER WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. WE COULD ONCE AGAIN SEE SOME SHOWERS RETURN BY NEXT WEEKEND. TEMPERATURES ARE EXPECTED TO REMAIN BELOW NORMAL THROUGH MOST OF NEXT WEEK. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... NEAR TERM: BASICALLY VFR INTO TONIGHT OUTSIDE SOME SHRA AND TSRA WHICH COULD BRING BRIEF PERIODS OF MVFR AND PERHAPS IFR. HAIL AND STRONG WIND GUSTS ARE POSSIBLE THROUGH THE AFTERNOON AT THE TERMINALS W/THE EXCEPTION OF KBHB. VSBY OVERNIGHT COULD DROP TO MVFR DUE TO EARLIER ACTIVITY AND COOLER BLYR. SHORT TERM: VFR CONDITIONS SHOULD PREDOMINATE THROUGH THE PERIOD OUTSIDE OF LCL MVFR IN ANY SCT SHOWERS/TSTMS. && .MARINE... NEAR TERM: A SOUTH SWELL LOOKS BE SETTING UP W/A PERIOD OF 8 SECONDS. THE SWELL IS FORECAST TO CONTINUE INTO TONIGHT W/WAVE HEIGHTS BUILDING TO A RANGE OF 2-4 FT. THE OUTER ZONES COULD SEE 3-5 IN SWELLS W/PERIODS OF 9-10 SECONDS. WINDS WILL PICK UP SOME THIS EVENING W/THE FROPA TO 10-15 KTS AND AGAIN THIS WILL BE MAINLY THE CASE FOR THE OUTER ZONES. SHORT TERM: WIND/SEAS WILL REMAIN BELOW SCA LEVELS THROUGH THE PERIOD. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...HASTINGS/HEWITT SHORT TERM...DUDA LONG TERM...DUDA AVIATION...HASTINGS/HEWITT/DUDA MARINE...HASTINGS/HEWITT/DUDA
Hazardous weather outlook, Aug 1, 4:34 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 434 AM EDT SAT AUG 1 2015 MEZ001>006-010-011-015>017-031-032-020845- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 434 AM EDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...EASTERN MAINE...FAR NORTHERN MAINE...INTERIOR DOWNEAST MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS CAN BE EXPECTED ACROSS PARTS OF THE REGION THIS AFTERNOON INTO EARLY EVENING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ029-030-020845- COASTAL HANCOCK-COASTAL WASHINGTON- 434 AM EDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EVENING. A FEW STORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ050>052-020845- COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM- INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME- 434 AM EDT SAT AUG 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. HEWITT
In the hours before
Special weather statement, Aug 1, 12:42 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1242 PM EDT SAT AUG 1 2015 MEZ001-002-004>006-011715- NORTHERN PISCATAQUIS-NORTHEAST AROOSTOOK-SOUTHEAST AROOSTOOK-NORTHERN PENOBSCOT-NORTHWEST AROOSTOOK- 1242 PM EDT SAT AUG 1 2015 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL AROOSTOOK...NORTHEASTERN PISCATAQUIS AND NORTH CENTRAL PENOBSCOT COUNTIES... AT 1241 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR RUSSEL CROSSING...OR 14 MILES SOUTHWEST OF PORTAGE...MOVING EAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PRESQUE ISLE...CARIBOU...FORT FAIRFIELD...LIMESTONE...PORTAGE... MAPLETON...WASHBURN...MARS HILL...ASHLAND...EASTON...WOODLAND... BRIDGEWATER...PORTAGE LAKE...MASARDIS...OXBOW...NASHVILLE PLANTATION...MOOSEHORN CROSSING...LORING...RUSSEL CROSSING AND SCOPAN. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 4636 6778 4626 6902 4699 6857 4706 6779 TIME...MOT...LOC 1641Z 249DEG 40KT 4659 6866 BLOOMER
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 12:42 PM EDT | Special Weather Statement | CAR | Aroostook | 33 min |
| Aug 1, 12:55 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 50 min |
| Aug 1, 1:12 PM EDT | Severe Thunderstorm Warning | CAR | Piscataquis | 35 min |
| Aug 1, 1:25 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot | 65 min |
| Aug 1, 1:51 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Piscataquis | 39 min |
| Aug 1, 2:24 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook | 51 min |
| Aug 1, 2:34 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Washington | 41 min |
| Aug 1, 3:01 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Washington | 59 min |
| Aug 1, 3:58 PM EDT | Severe Thunderstorm Warning | CAR | Penobscot, Washington | 47 min |
| Aug 1, 4:36 PM EDT | Severe Thunderstorm Warning | CAR | Hancock | 39 min |
| Aug 1, 4:55 PM EDT | Special Marine Warning | CAR | 65 min | |
| Aug 1, 4:57 PM EDT | Severe Thunderstorm Warning | CAR | Washington | 48 min |
| Aug 1, 5:16 PM EDT | Severe Thunderstorm Warning | CAR | Hancock, Washington | 44 min |
| Aug 1, 5:50 PM EDT | Special Marine Warning | CAR | 55 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.